Title: Book Review: Dette, H. and Studden, W.J.(1997) The Theory of Canonical moments with Applications in Statistics, Probability, and Analysis. Wiley. New York
Authors: Schoutens, Wim
Issue Date: 1998
Publisher: Academic Press
Series Title: Journal of approximation theory vol:94 issue:3 pages:506-507
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Statistics Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.